# SDR FDEA200912144461

- Difficulty date: December 14, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND FASTENER HOLES (06 EACH) AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS690 TO XORS700 FOUND DURING HFEC.  REPAIR CARRIED OUT IAW EA 1-5710-135699,  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 109.
